MAUDE Adverse Event Report: K2M, INC. DISC SPREADER; SIZE 4 MM, AN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. DISC SPREADER; SIZE 4 MM, AN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 602-90254
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of an aleutian disc spreader deformed intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4 h6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
No new information.

Brand Name
DISC SPREADER; SIZE 4 MM, AN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21334845
Report Number3004774118-2025-00018
Device Sequence Number18250671
Product Code LXH
UDI-Device Identifier10888857115798
UDI-Public(01)10888857115798(11)110601(10)APEN
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number602-90254
Device Lot NumberAPEN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown